# SDR AALA202010309041

- Difficulty date: October 25, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,221 hours, 5,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Frames 36-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINTATED FLOOR PANEL 241EF FROM FR 36 TO FR 38 WITH AREA MEASURING L=15 INCHES W=1 INCHES.  REMOVED AND REPLACED FLOOR PANEL, REF SRM 53-02-00-300-011 AND IRM 9701 REV I.
